# SDR IPXA2025032821541

- Difficulty date: March 2, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5751 · Ailerons
- Part: Web
- Part number: 65B0815325
- Condition: Cracked
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - WEB, L/H WING INBD AILERON OUTBD WEB, WBL 515, TOTAL: 2 AREA (REPLACE). ACCOMPLISH THE REPAIR PER EO-93194-REQ1 (N579UP: LEFT WING FIXED TRAILING EDGE RIB WEB AT WBL 515 DAMAGE - ALTERNATE MATERIAL).
